On alternative functional equations. (Short Communication).
Aequationes mathematicae, Tome 14 (1976), p. 507
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136614,
author = {Halina Swiatak},
title = {On alternative functional equations. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {507--507},
year = {1976},
volume = {14},
zbl = {0333.39004},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136614/}
}
Halina Swiatak. On alternative functional equations. (Short Communication).. Aequationes mathematicae, Tome 14 (1976), p. 507. http://geodesic.mathdoc.fr/item/AM2_1976__14_136614/